Nurofen
Nurofen Rapid Relief 200Mg 16'S
Nurofen Rapid Relief 200Mg 16'S
Rapid relief for pain. Contains ibuprofen.
Couldn't load pickup availability
Share

Product Information
Nurofen Rapid Relief soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.
- Targets pain fast
- Provides relief from rheumatic, muscular, and back pain
- Keep all medicines out of the reach and sight of children
How To Use
Take with water.
Adults and children from 12 years: Swallow 2 capsules with water, then if necessary 1-2 capsules every 4 hours (maximum 6 capsules in 24 hours).
Do not give Nurofen Rapid Relief 200mg Liquid Capsules to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age.
For detailed dosing instructions and safety information please refer to product information leaflet.
Delivery Info
We aim to get your order into the next collection available after your order is received. Please kindly note that this is not a guarantee of next working day delivery. Should there be a delay in processing your order for any reason – you will be notified immediately. All products are subject to availability and delays may sometimes occur that are outside of our control. Any dates specified for delivery are therefore approximate only.
Please refer to our delivery section for full delivery & collection information.
Returns Policy
Review
10% off your first order
Sign up for 10% off your first order & exclusive access to sales and promotions.